# SDR Q2SA20170104332

- Difficulty date: January 4, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOWER FUSELAGE FWD CARGO DOOR CUTOUT BS 492 AT STR24R DOORWAY FRAME WEB WITH CRACK. REPAIRED INTERIOR FUSELAGE FRAME AT BS 492 BETWEEN STR16R AND STR28R DUE TO CRACK IAW ALERT SB737-53A-1228 SECTION 3 REF DWG-65-20723 REV D.
